MAUDE Adverse Event Report: NOBEL BIOCARE AB MULTI-UNIT ABUTMENT XEAL CC NP 1.5MM; ENDOSSEOUS DENTAL IMPLANT

NOBEL BIOCARE AB MULTI-UNIT ABUTMENT XEAL CC NP 1.5MM; ENDOSSEOUS DENTAL IMPLANT
Model Number 300171
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 10/22/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Implant failed due to failure of osseointegration.

Brand Name
MULTI-UNIT ABUTMENT XEAL CC NP 1.5MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NOBEL BIOCARE AB
dimbovägen 2
karlskoga 69151
SW  69151
MDR Report Key12875980
Report Number2027971-2021-134044
Device Sequence Number19942171
Product Code DZE
UDI-Device Identifier07332747126471
UDI-Public(01)07332747126471(10)12124059(17)211108
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section F) 11/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/08/2021
Device Model Number300171
Device Catalogue Number300171
Device Lot Number12124059
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date05/18/2021
Event Location Outpatient Treatment Facility
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexMale
Date Report Sent to FDA11/25/2021